# SDR UALA2010061002033

- Difficulty date: June 9, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 35,447 hours, 7,855 cycles
- Engine: Pwa PW4084
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1045
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN OFF LT GENERATOR CONTROL BREAKER (GCB) OPEN OR GENERATOR CONTROL SWITCH OFF AND ENGINE NOT SHUTDOWN.  DISCONNECTED LT IDG AND DF IAW MEL 2411B. WKD WITH FLT CREW AND ACP'D MAINT PORTION OF MEL. LT IDG OIL TO BE CHANGED WHEN THIS DEFERRAL IS CLEARED.REPLACED IDG AND ENG RUN LEAK CHK.
